Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 52, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Apr 3, 2012, 9:57 PM CDT for 4 counties in Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2012, 9:57 PM CDT (02:57 UTC)
- Expired
- Apr 3, 2012, 10:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Brazos County, TX, Grimes County, TX, Madison County, TX, Walker County, TX
The radar
The Ft Hood radar (KGRK), 147 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 2:36 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 3, 7:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.0 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 705 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -113 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- -0.4
- Supercell composite
- -2.0
The text
As transmitted, in the capitals the NWS used until 2016.
109
WUUS54 KHGX 040257
SVRHGX
TXC041-185-313-471-040345-
/O.NEW.KHGX.SV.W.0052.120404T0257Z-120404T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
957 PM CDT TUE APR 3 2012
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BRAZOS COUNTY IN SOUTHEAST TEXAS...
NORTHERN GRIMES COUNTY IN SOUTHEAST TEXAS...
MADISON COUNTY IN SOUTHEAST TEXAS...
WESTERN WALKER COUNTY IN SOUTHEAST TEXAS...
* UNTIL 1045 PM CDT
* AT 953 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 24 MILES SOUTHWEST OF MADISONVILLE...OR 11 MILES
NORTHEAST OF COLLEGE STATION...AND MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
LIMITED TO KURTEN...IOLA...CARLOS...BEDIAS...WIXON VALLEY AND
MIDWAY..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM TONIGHT FOR THE
WARNED AREA.
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3109 9576 3109 9574 3081 9558 3053 9617
3076 9633 3111 9578 3110 9577
TIME...MOT...LOC 0257Z 235DEG 31KT 3072 9614
$$1 follow-up statement
906
WWUS54 KHGX 040317
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1017 PM CDT TUE APR 3 2012
TXC041-040327-
/O.CAN.KHGX.SV.W.0052.000000T0000Z-120404T0345Z/
BRAZOS TX-
1017 PM CDT TUE APR 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR BRAZOS COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKED OR MOVED OUT OF THE
AREA.
&&
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM TONIGHT.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3109 9574 3081 9558 3060 9602 3088 9606
3111 9579
TIME...MOT...LOC 0317Z 225DEG 30KT 3079 9592
$$
TXC185-313-471-040345-
/O.CON.KHGX.SV.W.0052.000000T0000Z-120404T0345Z/
GRIMES TX-MADISON TX-WALKER TX-
1017 PM CDT TUE APR 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR WALKER...MADISON AND GRIMES COUNTIES...
AT 1012 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR BEDIAS...OR 13 MILES SOUTH OF
MADISONVILLE...MOVING NORTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MIDWAY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL.
&&
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM TONIGHT.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3109 9574 3081 9558 3060 9602 3088 9606
3111 9579
TIME...MOT...LOC 0317Z 225DEG 30KT 3079 9592
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 7:53 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Apr 3, 7:53 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 753 PM CDT TUE APR 3 2012 .DISCUSSION... SENT OUT AN UPDATE FOR NEW SVR WATCH THAT REPLACES THE TOR WATCH. LINE OF STORMS CONTINUES TO SLOW AS IT BECOMES A BIT MORE PARALLEL TO UPPER FLOW. THINK MAIN THREAT IS NOW TRENDING TO HAIL AND LOCALIZED TRAINING HEAVY RAINFALL. RECENT TRENDS ARE FOR CELLS TO PULSE UP TO SVR LIMITS THEN OUTFLOWS OUTRACE THE MAIN LINE AND SLIGHT WEAKENING OCCURS. THEN THE PROCESS STARTS ALL OVER AGAIN. AIRCRAFT SOUNDINGS OUT OF THE METRO AIRPORTS STILL SHOW FAIRLY STRONG CAP IN PLACE SO THERE SHOULD BE A FAIRLY SIGNIFICANT CUTOFF OF SVR POTENTIAL FURTHER S IN THE SHORT TERM. AM HOWEVER WATCHING ANOTHER IMPULSE ON W/V APPROACHING FROM THE SW. 47 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 63 82 60 83 62 / 90 10 10 10 10 HOUSTON (IAH) 68 85 65 86 62 / 60 10 10 10 10 GALVESTON (GLS) 73 81 71 81 69 / 50 20 10 10 10 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...30
Hazardous weather outlook, Apr 3, 8:48 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 848 PM CDT TUE APR 3 2012 TXZ163-164-176>179-195>200-210>214-226-227-235>238-050200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 848 PM CDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT A SLOW MOVING LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH SOUTHEAST TEXAS OVERNIGHT. SOME OF THE STORMS COULD PRODUCE HAIL. WIND DAMAGE IS A SECONDARY THREAT. IN ADDITION TO THE SEVERE POTENTIAL...TRAINING STRONG CELLS WILL OCCUR AND VERY LOCALIZED 3 INCH RAINFALL ACCUMULATIONS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS MAY LINGER INTO WEDNESDAY....MAINLY ALONG THE COAST AND OFFSHORE. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TONIGHT. GMZ330-335-350-355-370-375-050200- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 848 PM CDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT A LINE OF STRONG THUNDERSTORMS MOVING INTO SOUTHEAST TEXAS THIS EVENING WILL CONTINUE TO BE MONITORED. THIS LINE IS EXPECTED TO WEAKEN AS IT APPROACHES THE COAST LATE TONIGHT. WE WILL CONTINUE TO MONITOR THIS SITUATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY REMNANT SHOWERS AND THUNDERSTORMS ARE POSSIBLE WEDNESDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Apr 3, 7:15 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
715 PM CDT TUE APR 3 2012
TXZ195-196-040115-
BRAZOS-BURLESON-
715 PM CDT TUE APR 3 2012
...STRONG STORMS APPROACHING THE BRAZOS VALLEY...
AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROUGHLY CALVERT TO
ROCKDALE TO ELGIN...MOVING EAST SOUTHEAST AT 20 MPH. THESE STORMS
ARE CURRENTLY PULSING UP AND DOWN IN INTENSITY AND BURLESON AND
BRAZOS COUNTIES ARE BEING MONITORED FOR A POSSIBLE SEVERE
THUNDERSTORM WARNING. HAIL WILL BE THE PRIMARY WEATHER THREAT.
LOCALLY HEAVY DOWNPOURS AND LIGHTNING ARE ALSO POSSIBLE. ANY OUTDOOR
ACTIVITIES ONGOING IN BURLESON AND BRAZOS COUNTIES SHOULD BE
MONITORING THE WEATHER.
LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE...WELLBORN...KURTEN...CHRIESMAN...WIXON
VALLEY...SNOOK...COLLEGE STATION...SOMERVILLE...CALDWELL AND BRYAN.
SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE
UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3074 9662 3070 9656 3074 9647 3091 9636
3075 9621 3059 9620 3042 9628 3029 9666
3031 9669 3031 9674 3038 9679 3047 9691
3053 9692 3055 9696 3056 9697
TIME...MOT...LOC 0010Z 292DEG 17KT 3107 9663 3085 9668
3079 9682 3029 9720Special weather statement, Apr 3, 8:00 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
800 PM CDT TUE APR 3 2012
TXZ163-176-196-198-040200-
BRAZOS-GRIMES-HOUSTON-MADISON-
800 PM CDT TUE APR 3 2012
...LINE OF STORMS MOVING INTO SOUTHEAST TEXAS...
AT 754 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 32 MILES NORTH OF
CROCKETT TO 28 MILES WEST OF MADISONVILLE...MOVING EAST SOUTHEAST AT
15 MPH. THESE STORMS SHOULD BE ALONG A MADISONVILLE TO CROCKETT LINE
BY 9 PM. SOME CELLS WITHIN THE LINE MAY PULSE UP TO SEVERE LEVELS
WITH HAIL BEING THE PRIMARY WEATHER THREAT. LOCALIZED TRAINING HEAVY
RAINFALL AND LIGHTNING ARE ALSO A GOOD POSSIBILITY.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...WECHES...NORTH
ZULCH...KURTEN...IOLA...AUSTONIO...MIDWAY...MADISONVILLE...LATEXO...
KENNARD AND CROCKETT.
GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3158 9526 3159 9517 3152 9509 3147 9509
3145 9500 3141 9500 3068 9619 3091 9636
3107 9605 3110 9577 3114 9578 3116 9574
3127 9573 3133 9566 3145 9572 3146 9575
3151 9574 3155 9562 3160 9527
TIME...MOT...LOC 0058Z 279DEG 16KT 3177 9554 3092 9636Special weather statement, Apr 3, 8:09 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
809 PM CDT TUE APR 3 2012
TXZ195>198-040230-
BRAZOS-BURLESON-GRIMES-WASHINGTON-
809 PM CDT TUE APR 3 2012
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE REGION FROM THE
NORTHWEST...
AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES NORTH OF
BRYAN TO 20 MILES SOUTHWEST OF CALDWELL...MOVING EAST SOUTHEAST AT
15 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...WELLBORN...QUARRY...
MILLICAN...KURTEN...INDEPENDENCE...IOLA...CHRIESMAN...CARLOS...WIXON
VALLEY...SNOOK...COLLEGE STATION...CALDWELL...BURTON AND BRYAN.
AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING. IF YOU ARE
OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM FOR THE WARNED
AREA.
LAT...LON 3071 9668 3074 9660 3070 9656 3074 9647
3093 9634 3075 9604 3038 9611 3006 9663
3014 9666 3014 9677 3016 9680 3020 9675
3024 9675 3029 9666 3032 9675 3038 9679
3047 9691 3052 9691
TIME...MOT...LOC 0107Z 261DEG 19KT 3103 9622 3039 9697The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:15 PM CDT | Special Weather Statement | HGX | Brazos, Burleson | 60 min |
| Apr 3, 8:00 PM CDT | Special Weather Statement | HGX | Houston, Madison | 60 min |
| Apr 3, 8:09 PM CDT | Special Weather Statement | HGX | Brazos, Burleson, Washington | 81 min |
| Apr 3, 8:51 PM CDT | Severe Thunderstorm Warning | HGX | Houston | 39 min |
| Apr 3, 9:12 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Madison | 48 min |
| Apr 3, 9:28 PM CDT | Severe Thunderstorm Warning | HGX | Houston | 47 min |
| Apr 3, 10:14 PM CDT | Areal Flood Advisory | HGX | Houston, Madison | 2 hr |
| Apr 3, 10:48 PM CDT | Special Weather Statement | HGX | Houston | 57 min |
| Apr 3, 10:50 PM CDT | Special Weather Statement | HGX | Madison | 55 min |
| Apr 3, 11:35 PM CDT | Special Weather Statement | HGX | Trinity | 55 min |
| Apr 3, 11:53 PM CDT | Special Weather Statement | HGX | Walker | 52 min |
| Apr 4, 12:29 AM CDT | Severe Thunderstorm Warning | HGX | Polk, Trinity | 46 min |
| Apr 4, 12:34 AM CDT | Special Weather Statement | HGX | Montgomery | 56 min |
| Apr 4, 12:44 AM CDT | Severe Thunderstorm Warning | HGX | Montgomery, Walker | 46 min |
| Apr 4, 1:32 AM CDT | Special Weather Statement | HGX | Montgomery, San Jacinto | 58 min |
| Apr 4, 1:52 AM CDT | Severe Thunderstorm Warning | HGX | Montgomery, San Jacinto, Walker | 38 min |
| Apr 4, 2:31 AM CDT | Severe Thunderstorm Warning | HGX | Liberty, Polk, San Jacinto | 59 min |
| Apr 4, 8:49 AM CDT | Special Marine Warning | HGX | 56 min | |
| Apr 4, 11:09 AM CDT | Special Weather Statement | HGX | Harris | 51 min |
| Apr 4, 11:37 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Harris | 38 min |
| Apr 4, 12:17 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 43 min |
| Apr 4, 12:59 PM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Galveston | 61 min |
| Apr 4, 1:02 PM CDT | Tornado Warning | HGX | Brazoria, Galveston | 43 min |
| Apr 4, 1:20 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria | 40 min |
| Apr 4, 1:35 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston | 40 min |
| Apr 4, 1:43 PM CDT | Special Marine Warning | HGX | 92 min | |
| Apr 4, 1:59 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Matagorda | 46 min |
| Apr 4, 2:12 PM CDT | Severe Thunderstorm Warning | HGX | Galveston | 25 min |
| Apr 4, 2:17 PM CDT | Special Marine Warning | HGX | 88 min | |
| Apr 4, 2:42 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Matagorda | 48 min |
| Apr 4, 3:00 PM CDT | Special Marine Warning | HGX | 90 min | |
| Apr 4, 3:23 PM CDT | Severe Thunderstorm Warning | HGX | Jackson, Matagorda | 52 min |
| Apr 4, 3:30 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston, Matagorda | 45 min |
| Apr 4, 3:35 PM CDT | Areal Flood Advisory | HGX | Brazoria, Matagorda | 115 min |
| Apr 4, 3:46 PM CDT | Special Marine Warning | HGX | 89 min | |
| Apr 4, 4:13 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Jackson, Matagorda | 62 min |
| Apr 4, 4:23 PM CDT | Special Marine Warning | HGX | 82 min | |
| Apr 4, 4:51 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Jackson, Matagorda, Wharton | 54 min |
| Apr 4, 5:07 PM CDT | Severe Thunderstorm Warning | HGX | Jackson, Matagorda, Wharton | 53 min |
| Apr 4, 5:22 PM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Jackson, Matagorda, Wharton | 80 min |
| Apr 4, 5:29 PM CDT | Special Marine Warning | HGX | 91 min | |
| Apr 4, 5:41 PM CDT | Special Marine Warning | HGX | 32 min | |
| Apr 4, 5:54 PM CDT | Special Weather Statement | HGX | Fort Bend | 51 min |
| Apr 4, 6:27 PM CDT | Special Marine Warning | HGX | 93 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.